Menu
Your Cart

Anadin Paracetamol Tablets (12 Tablets)

Anadin Paracetamol Tablets (12 Tablets)
Anadin Paracetamol Tablets (12 Tablets)
Anadin Paracetamol Tablets (12 Tablets)
Anadin Paracetamol Tablets (12 Tablets)
Anadin Paracetamol Tablets (12 Tablets)
Anadin Paracetamol Tablets (12 Tablets)
Anadin Paracetamol Tablets (12 Tablets)136119
Order in the next to receive your order by when you select express delivery at checkout.
£1.63
Ex Tax: £1.36
This product has a maximum quantity of 2

Reviews

Reviews Over Anadin Paracetamol Tablets (12 Tablets)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Anadin Paracetamol Tablets work to effectively lower fever whilst easing cold and flu symptoms. The active ingredient is paracetamol which relieves pain and reduces high temperature and fever. These tablets offer relief from: 

  • Headache
  • Migraine
  • Sharp nerve pain (neuralgia)
  • Toothache 
  • Sore throat 
  • Period pain
  • Aches and pain 
  • Symptomatic relief of:
    • Rheumatic aches and pains 
    • Influenza symptoms
    • Feverishness 
    • Feverish colds  

The active substance is Paracetamol (500mg).

Also contains: croscarmellose sodium, povidone, pregelatinised maize starch, stearic acid, hydroxypropyl methylcellulose (E464), and polyethylene glycol.

Adults, the elderly, and young persons aged 16 or over: Take 2 tablets up to 4 times a day, as required. 

  • The minimum effective dose should be used for the shortest time necessary to relieve symptoms
  • The tablets should be taken with water
  • Do not take more than 8 tablets in 24 hours

For children 6 to 9 years of age: Give ½ a tablet with a drink of water, every 4 hours as required.
For children 10 to 11 years of age: Give 1 tablet with a drink of water, every 4 hours as required.
For adolescents 12 to 15 years of age: Give 1 to 1 ½ a tablet with a drink of water, every 4 hours as required.

  • For all children's dosing, give only as much as you need to relieve symptoms and leave at least 4 hours between each dose
  • Do not give more than 4 doses in 24 hours
  • Do not give to children under 6 years of age.
  • Do not take if you:
    • are taking any other products that contain paracetamol
    • are allergic to paracetamol or any of the other ingredients 
  • Do not exceed the stated dose 
  • Do not use this medicine after the expiry date shown on the end of the carton
  • Do not store above 25ºC
  • Keep out of sight and reach of children 

Please Remember 
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.
 

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback